Oscillation and fixed points of derivatives of solutions of some linear differential equations

Authors

  • Abdallah El Farissi
  • Benharrat Bela¨ıdi

DOI:

https://doi.org/10.11113/matematika.v30.n.707

Abstract

In this paper, we investigate the relationship between solutions and their derivatives of the differential equation f(k) + Af = 0 for k > 2 and meromorphic functions of infinite iterated p-order, where A is a meromorphic function of finite iterated p-order Pp (A) = P. We also study the oscillation theory of derivatives of the nonhomogeneous differential equation f(k) + Af = F for k > 2. Keywords: linear differential equations, meromorphic solutions, iterated p-order, iterated exponent of convergence of the sequence of distinct zeros. 2010 Mathematics Subject Classification: 34M10, 30D35.

Downloads

Published

2014-12-01

How to Cite

El Farissi, A., & Bela¨ıdi, B. (2014). Oscillation and fixed points of derivatives of solutions of some linear differential equations. MATEMATIKA: Malaysian Journal of Industrial and Applied Mathematics, 30, 159–168. https://doi.org/10.11113/matematika.v30.n.707

Issue

Section

Mathematics